Startseite UB

Numerical Approximation of the Cahn-Larché Equation

Garcke, Harald and Weikard, Ulrich (2005) Numerical Approximation of the Cahn-Larché Equation. Numerische Mathematik 100 (4), pp. 639-662.

[img]
Preview
PDF
Download (1MB)

at publisher (via DOI)


Export bibliographical data



Item Type:Article
Date:2005
Institutions:Mathematics > Prof. Dr. Harald Garcke
Identification Number:
ValueType
10.1007/s00211-004-0578-xDOI
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Eva Ruetz
Deposited On:03 Nov 2009 09:12
Last Modified:13 Mar 2014 11:57
Item ID:10825
Owner Only: item control page

Downloads

Downloads per month over past year

  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact